# SDR HALA2022030200062

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 5,845 hours, 1,261 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE ACCOMPLISHING TSI 002180 FOR ENG 1 FIRE "A" LOOP FAULT FOUND CHAFE WIRE AT 4033VC // REMOVED AND REPLACED FIRE ELECTRIC HARNESS ASSEMBLY PER AMM 26-12-63. OPS CHECK GOOD. OK FOR SVC
